# SDR HEEA088411

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,353 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 7665009803103
- Part serial: 633
- Condition: Malfunctioned
- Location: Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE CONTINUOUSLY CYCLES. SHOP REPAIR.
